You had the depo shot six months ago you have had very heavy bleeding ever since and can not stop?
You should probably see a doctor.
You have been on the depo shot for 6 months and havent bled now just yesterday you started to bleed after having sex with your husband Is that normal Or should you see the doctor?
One of the not-so-great side effects of Depo is an increase in vaginal dryness and decrease in elasticity, which can cause bleeding and irritation after sex. Some lubricant and/or a vibrator should ease that problem. Also, since it can take up to nine months or even a year for the body to adjust to Depo, some spotting in that time is normal, even at odd intervals. But if you experience heavy bleeding, contact your gyno…
I'm not sure if it is normal, but I've been on the depo since Nov '09, I've been bleeding since then. I recently got off the depo July '10 because I constantly bled and my stomach always hurt. I got tired of it and I've been off for about a month now. My bleeding is HEAVY, I have to change four times a day and I constantly have stomach pains. I advise you to go…
Is there any methods you could do to stop your period you've been on the Depo-Provera shot for 2 months and you haven't stopped bleeding since?
I have had regular periods since I started depo in Oct 09.... I am due for my 4th shot in July and have been bleeding now for over a month.. I am very aniemic so am choosing to discontinue the shot. I started it to help with fibroids and cysts and extreme pain, it work until recently the pain returned, the clots returned and so did the heavy flow.